# SDR FDEA201202060501

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300003
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP L/E HAS DENT 2" LONG LOCATED BETWEEN FLAP TRACK NR 3 AND NR 4 RT WING CENTER FLAP L/E DENT 2" LONG LOCATED BETWEEN FLAP TRACK NR 3 AND NR 4 , DENT FOUND TO BE OUT OF LIMITS IAW SRM 57 -50-00, FIG 102, P108, CUTOUT DENT, FABRICATED REPAIR DOUBLER AND BOTTOM STRAPS, LOCATED, DRILL AND INSTALLED IAW SRM57-50-00, FIG 208, P233 -234 AND TRACKING EA E6-5750-157817.
